# SDR CALA2020032100675

- Difficulty date: March 19, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 53,636 hours, 19,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT AREA LIGHT AT SEAT 30,32.OVERHEAD CENTER G4 GALLEY,L2 DOOR INTERIOR AND EXTERIOR LIGHT INOP. REPLED AFT  GALLEY LEFT BATTERY PACK  M1673 PER AMM 33-51-06-960-805  TEST GOOD PN  ON AD-D717-01-100 SN ON 177833 SN OFF 144554
